# SDR ABXA050171

- Difficulty date: June 27, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 56,292 hours, 67,568 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 591078387
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR CRACKED JUST FORWARD OF ACTUATOR ATTACH POINT.  REPAIRED CRACK IAW DC-9 SRM.
